# SDR IPXA12572521

- Difficulty date: March 5, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 148N31415
- Condition: Corroded
- Location: Bs 1787 S6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, APU INLET FWD LOWER EDGE ATTACH ANGLE CORRODED, JUST AFT OF STA 1787, STRINGER 6R.  FABRICATED AND INSTALLED NEW ATTACH ANGLE IAW DWG 148N3141 AND 148N3105-1.
